# SDR 06FDEA2454

- Difficulty date: July 3, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Chafed
- Location: Bs 763-850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY LONGITUDINAL BEAM IS CHAFED AT FASTENER HOLES FROM   NUTPLATES BS 850 TO BS 763 RBL 45 WLO 208.   REMOVED DAMAGED LONGITUDINAL BEAM AND REPLACED WITH NEW LONGITUDINAL BEAM   ALL WORK DONE IAW SRM 51-30-2.
